STRONG LAWS OF LARGE NUMBERS FOR WEIGHTED SUMS OF SET-VALUED RANDOM VARIABLES IN RADEMACHER TYPE P BANACH SPACE

この論文をさがす

著者

    • GUAN LI
    • Department of Applied Mathematics, Beijing University of Technology
    • LI SHOUMEI
    • Department of Applied Mathematics, Beijing University of Technology

収録刊行物

  • Scientiae Mathematicae japonicae  

    Scientiae Mathematicae japonicae 67(3), 377-392, 2008-05-01 

参考文献:  20件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021089702
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ